# SDR SWAA2015012235946

- Difficulty date: January 9, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 35,850 hours, 20,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLIGHT DECK WINDOW FRAME CRACKED FROM HOLE SECOND FROM BOTTOM.  REPAIRED FRAME IAW ACO.
